MAUDE Adverse Event Report: ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; CLEAR ALIGNER, PRODUCT CODE: NXC

ULAB SYSTEMS ULAB SYSTEMS DENTAL ALIGNER; CLEAR ALIGNER, PRODUCT CODE: NXC
Model Number FG0094
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 10/28/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
None.
 
Event or Problem Description
Who: the doctor contacted ulab regarding a possible allergic reaction.What: "i saw a patient today because his gums were irritated from the aligners.He said he didn't have any issues with aligner #1, but now he is having issues with aligner #2.It is mainly the upper 1st & 2nd molar area on the inside and outside gingival area.The lower gums at the lower 1st molars were slightly irritated as well.I polished the gingival area and papilla area, so hopefully that will help.However, the strange part is the aligners don't really touch the gums except for the papilla area.That is why i don't know if the polishing will do anything.I started to think he could be having an allergic reaction, but it should have happened with aligner #1.However, allergic reactions tend to get worse over time like he could have had slight irritation with aligner #1, but now it has gotten worse with aligner #2 enough to really notice it." when: (b)(6) 2024 where: chairside while delivering the aligners to the patient.Why: no rma no manufacturing defects.Inspected at qa03 by #241 on (b)(6) 2024.Per discussion in the complaint meeting on (b)(6) 2024, the cause of the patient's reaction remains undetermined.It is not known if the aligner material or other materials used during the treatment (adhesives/attachment bonding/latex) or if materials used by the other company when placing the bonded wire caused the patient's allergic reaction.As we don't have any information, this reaction may be due to other external factors/common allergens that were introduced coincidentally at same time as the placement of the aligners, such as pollens, dustmites, pet allergens, biologic products, insect venoms.Conclusion: the cause of the possible allergic reaction is undetermined.The doctor provided the symptoms the patient displayed and that the patient had no known allergies.The product was not returned.Ulab systems reported this minor allergic reaction as an emdr through our webtrader production account, on (b)(6) 2024.

Brand Name
ULAB SYSTEMS DENTAL ALIGNER
Common Device Name
CLEAR ALIGNER, PRODUCT CODE: NXC
Manufacturer (Section D)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38113
Manufacturer (Section G)
ULAB SYSTEMS
7005 appling farms pkwy
memphis TN 38113
Manufacturer Contact
aswin srinivasan
7005 appling farms pkwy
memphis, TN 38113
8669008522
MDR Report Key20735477
Report Number3017155477-2024-00013
Device Sequence Number8287397
Product Code NXC
UDI-Device Identifier00860002380094
UDI-Public00860002380094
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192596
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Other
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/25/2026
Device Model NumberFG0094
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2024
Initial Report FDA Received Date11/20/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FG0094, ULAB SYSTEMS USMILE ALIGNER KIT
Outcome Attributed to Adverse Event Other;
Patient SexMale